# SDR CALA9901472

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR SKIN GOUGED JUST ABOVE LOWER HINGE ARM.  THE GOUGED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 52-00-01.
